# SDR U30A200600003

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 43,401 hours, 16,996 cycles
- Engine: Cfmint CFM565A3
- Engine time: 27,623 hours, 10,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, CREW REPORTED VIBRATION AND POPPING SOUNDS COMING FROM NR 2 ENGINE. ENGINE ROLLED BACK TO IDLE. CREW MAINTAINED IDLE CONDITION (ENGINE PARAMETERS WERE NORMAL & OIL QUANTITY GOOD). CREW DECLARED AN EMERGENCY & RETURNED TO CUN, AND LANDED W/O FURTHER INCIDENT. AFTER TOUCHDOWN, THE NR 2 SHUTDOWN & TAXIED SINGLE ENGINE TO PARKING. MAINTENANCE PERSONNEL WERE DISPATCHED, WITH BOROSCOPE EQUIPMENT TO DETERMINE ENGINE CONDITION. TROUBLESHOOTING SUGGESTS NR 4 BEARING FAILURE. ENGINE CHANGE IS LIKELY. (OPEN)
